# SDR 99ZZZX1048

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81RD
- Make and model: Cessna 421C
- Aircraft serial: 421C0291
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 51116052
- Condition: Cracked
- Location: Cockpit
- Part time: 3,437 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY FOR AIRFRAME REFURBISHMENT, WINDOWS AT LT PILOT SIDE (PN 511160503) AND AT CABIN DOOR, LT MOST AFT, RT EMERGECY EXIT, RT IMMEDIATELY AFT OF EMERG EXIT, RT TWO MOST AFT WERE FOUND TO HAVE COMPRESSION TYPE 'FLAKING AND CHIPPING' DAMAGE AND/OR CRACKS RADIATING FROM SCREW HOLES TO EDGE.  ALL HAD BACK-UP RING IN PLACE (EXCEPT PILOT SIDE WINDOW).  PRESENCE OF SEALANT IN SOME DAMAGED AREAS SEEMS TO INDICATE SOME DAMAGE DURING INSTALLATION.  SUBMITTER STATED EXTREME CARE MUST BE EXERCISED IN THIS INSTALL TO ASSURE HOLES ARE ALIGNED, SIZED, AND SCREWS ARE TORQUED SLOWLY AND EVENLY IN SMALL INCREMENTS.
